# SDR IXXA20240529036

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 87,842 hours, 38,368 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Binding
- Location: L2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING SCHEDULED MAINTENANCE AND INSPECTIONS LINE MAINTENANCE REPORTED, L2 WINDOW WOULD NOT CLOSE.  AIRCRAFT GROUNDED FOR CORRECTIVE ACTIONS. AT KILN. L2 WINDOW MECHANISM REMOVED AND REPLACED PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 56-11-04. OPERATIONAL CHECK GOOD. L2 WINDOW SEAL REMOVED AND REPLACED IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 56-11-11. OPERATIONAL CHECK AND CABIN PRESSURE LEAK TEST PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 56-11-02 AND 05-51-24 RESPECTIVELY GOOD. NO ADDITIONAL FAULTS NOTED.
